# SDR ASAA2012113093386

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 22,429 hours, 6,730 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISCONNECTS AFTER APPROX 3 SECONDS WHEN SWITCH SET TO ARM  DURING TAKEOFF, A/T DISCONNECTED IN TOGA AS THROTTLES ADVANCED.  RT THROTTLE APPEARED TO LAG OR NOT MOVE AT ALL.  SAME RESULT WHEN ENGAGED DURING CLIMB AND CRUISE.  N1S WERE NORMAL WITH NO THROTTLE SPLIT WHEN SET MANUALY.  EECS WORKING NORMALLY.  ACCOMPLISHED AUTO THROTTLE SYS TEST - NO DEFECT.  ACCOMPLISHED AUTOTHROTTLE SERVO MOTOR TEST 15X NO DEFECT. ACCOMPLISHED DFCS BITE 32 LRU REPLACEMENT TEST FOR MCP NO DEFECT.  BITE 49 LAND VERIFY NO DEFECT.  HGS SENSOR TEST FOR FCC/AT NO DEFECT.  GROUND VERIFICATION SUCCESSFUL ALL TESTS.
